BibTeX record journals/fuin/Sadowski07

download as .bib file

@article{DBLP:journals/fuin/Sadowski07,
  author    = {Zenon Sadowski},
  title     = {Optimal Proof Systems, Optimal Acceptors and Recursive Presentability},
  journal   = {Fundam. Inform.},
  volume    = {79},
  number    = {1-2},
  pages     = {169--185},
  year      = {2007},
  url       = {http://content.iospress.com/articles/fundamenta-informaticae/fi79-1-2-08},
  timestamp = {Mon, 18 May 2015 17:23:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/Sadowski07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier